# SDR SWAA2022032876638

- Difficulty date: February 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HYDRAULIC SYSTEM B GROUND SERVICE DISCONNECT MODULE ATTACH BRACKET AT B.S. 663; R.B.L. 46; W.L. 157; ON FORWARD SIDE OF 663 BULKHEAD. / [01] REMOVED ATTACH BRACKET CRACKED ON HIDRAULIC SYSTEM B GROUND SERVICE AT BS 663; RBL46; WL157; ON FWD SIDE OF 663 BULKHEAD. IAW. SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW ATTACH BRACKET ITEM 276A9183-2; LOT#1483625-1. AT BS 663; RBL46; WL157 ON FWD SIDE OF BULKHEAD. IAW.SRM 51-40-05-0G-0. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.  OK TO INSTALL NEW BRACKET;[04] INSTALLED NEW ATTACH BRACKET AT BS663; RBL46; WL157; ON FWD SIDE OF 663 BULKHEAD. IAW; SRM 51-40-02-0G-0 AND DWG#111A1000.;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.
